{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,6]],"date-time":"2026-07-06T16:17:10Z","timestamp":1783354630102,"version":"3.54.6"},"reference-count":13,"publisher":"SAGE Publications","issue":"2","license":[{"start":{"date-parts":[[2020,11,26]],"date-time":"2020-11-26T00:00:00Z","timestamp":1606348800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Trop Doct"],"published-print":{"date-parts":[[2021,4]]},"abstract":"<jats:p>Glyphosate is a commonly used non-selective herbicide in agriculture and aquafarms. Gastrointestinal, respiratory and cardiovascular symptoms are predominant manifestations of glyphosate poisoning. Cardiac dysfunction should be kept as a possibility in patients presenting with shock, and the treatment is mainly supportive. We present such a case.<\/jats:p>","DOI":"10.1177\/0049475520971594","type":"journal-article","created":{"date-parts":[[2020,11,26]],"date-time":"2020-11-26T08:25:30Z","timestamp":1606379130000},"page":"244-246","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":7,"title":["Cardiogenic shock with first-degree heart block in a patient with glyphosate-surfactant poisoning"],"prefix":"10.1177","volume":"51","author":[{"given":"Soumitra","family":"Ghosh","sequence":"first","affiliation":[{"name":"Post Graduate Institute of Medical Education and Research"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-8292-9942","authenticated-orcid":false,"given":"Sudheer","family":"Tale","sequence":"additional","affiliation":[{"name":"Post Graduate Institute of Medical Education and Research"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mrudula","family":"Kolli","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sumanpreet","family":"Kaur","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anil","family":"Garbhapu","sequence":"additional","affiliation":[{"name":"Post Graduate Institute of Medical Education and Research"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ashish","family":"Bhalla","sequence":"additional","affiliation":[{"name":"Post Graduate Institute of Medical Education and Research"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"179","published-online":{"date-parts":[[2020,11,26]]},"reference":[{"key":"e_1_3_2_2_2","doi-asserted-by":"publisher","DOI":"10.2165\/00139709-200423030-00003"},{"key":"e_1_3_2_3_2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1553-2712.2000.tb02069.x"},{"key":"e_1_3_2_4_2","first-page":"25","article-title":"Roundup intoxication \u2013 its clinical status and participation with surface active agents","volume":"143","author":"Sawada Y","year":"1987","unstructured":"Sawada Y, Nagai Y. Roundup intoxication \u2013 its clinical status and participation with surface active agents. Igaku No Ayumi 1987; 143: 25\u201327.","journal-title":"Igaku No Ayumi"},{"key":"e_1_3_2_5_2","doi-asserted-by":"publisher","DOI":"10.1177\/096032719101000101"},{"key":"e_1_3_2_6_2","doi-asserted-by":"publisher","DOI":"10.1080\/15563650903158862"},{"key":"e_1_3_2_7_2","doi-asserted-by":"publisher","DOI":"10.4103\/0972-5229.132508"},{"key":"e_1_3_2_8_2","doi-asserted-by":"publisher","DOI":"10.1080\/15563650903158862"},{"key":"e_1_3_2_9_2","doi-asserted-by":"publisher","DOI":"10.1016\/0006-2952(79)90377-0"},{"key":"e_1_3_2_10_2","first-page":"37","article-title":"Fatal poisoning with GlySH surfactant herbicide","volume":"12","author":"Beswick E","year":"2011","unstructured":"Beswick E, Millo J. Fatal poisoning with GlySH surfactant herbicide. J Iran Chem Soc 2011; 12: 37\u201339.","journal-title":"J Iran Chem Soc"},{"key":"e_1_3_2_11_2","doi-asserted-by":"publisher","DOI":"10.1016\/S0940-2993(98)80036-5"},{"key":"e_1_3_2_12_2","first-page":"1469","article-title":"A case of poisoning with the herbicide glyphosate-change in blood levels and clinical course during acute poisoning with Roundup","volume":"24","author":"Iwata Y","year":"1988","unstructured":"Iwata Y, Ishguro M, et al. A case of poisoning with the herbicide glyphosate-change in blood levels and clinical course during acute poisoning with Roundup. Iyaku Janaru 1988; 24: 1469\u20131472.","journal-title":"Iyaku Janaru"},{"key":"e_1_3_2_13_2","doi-asserted-by":"publisher","DOI":"10.1007\/s12012-014-9282-y"},{"key":"e_1_3_2_14_2","doi-asserted-by":"publisher","DOI":"10.3109\/15563650.2010.496730"}],"container-title":["Tropical Doctor"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0049475520971594","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.1177\/0049475520971594","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0049475520971594","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T13:32:50Z","timestamp":1777642370000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/0049475520971594"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,11,26]]},"references-count":13,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2021,4]]}},"alternative-id":["10.1177\/0049475520971594"],"URL":"https:\/\/doi.org\/10.1177\/0049475520971594","relation":{},"ISSN":["0049-4755","1758-1133"],"issn-type":[{"value":"0049-4755","type":"print"},{"value":"1758-1133","type":"electronic"}],"subject":[],"published":{"date-parts":[[2020,11,26]]}}}